AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree1Likes
  • 1 Post By turbobusa

Reply
 
LinkBack Thread Tools Display Modes
AI and excessive urination?
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 22
Join Date: Oct 2012
AI and excessive urination? - 01-08-2013, 03:34 AM

Anyone else have this situation? Feel like I'm using a diuretic instead.
   
Reply With Quote
Old
  (#2)
Super Moderator - RIP
 
Offline
Posts: 3,442
Join Date: Nov 2012
01-08-2013, 04:29 PM

Could be estro water coming off of you when you added the ai. I've skipped ais
for a little while then started them again and pissed off some water for a few days then it slows up and I look and feel better. T
Ironbuilt likes this.
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
Offline
Posts: 2,383
Join Date: Feb 2012
Location: USA
01-08-2013, 05:25 PM

Quote:
Originally Posted by dlux View Post
Anyone else have this situation? Feel like I'm using a diuretic instead.
Sounds like you are using a legit AI.
   
Reply With Quote
Old
  (#4)
Banned
 
Offline
Posts: 8,353
Join Date: Nov 2012
Location: Mūnich , Germany
01-08-2013, 07:29 PM

What kind brutha.. And if liquid or tablet. And mg ..
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 22
Join Date: Oct 2012
01-08-2013, 10:14 PM

Quote:
Originally Posted by Ironbuilt View Post
What kind brutha.. And if liquid or tablet. And mg ..
Adex, liquid, .5 eod, 3 dose in.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 22
Join Date: Oct 2012
01-08-2013, 10:16 PM

Quote:
Originally Posted by hijacked View Post
Sounds like you are using a legit AI.
I hope so, switch over to a different place to get my liquids.
May have to dial a notch down on the dose,might be a bit over dose at the rate of my bathroom uses.
   
Reply With Quote
Old
  (#7)
Super Moderator - RIP
 
Offline
Posts: 3,442
Join Date: Nov 2012
01-09-2013, 12:45 AM

How's your joints feeling? T
   
Reply With Quote
Old
  (#8)
Banned
 
Offline
Posts: 8,353
Join Date: Nov 2012
Location: Mūnich , Germany
01-09-2013, 02:08 AM

Liquid dex does that to me too.I don't dare take at night cause I piss all night.. Never had the tabs ..And is this pct or you taken as precaution cause you are prone to estro build up?
   
Reply With Quote
Old
  (#9)
AnaSCI VET / Donating Member
 
Elvia1023's Avatar
 
Online
Posts: 5,043
Join Date: Oct 2007
01-09-2013, 07:41 PM

Quote:
Originally Posted by turbobusa View Post
Could be estro water coming off of you when you added the ai. I've skipped ais
for a little while then started them again and pissed off some water for a few days then it slows up and I look and feel better. T
x2


Use code "ELVIA5" to get 5% OFF your next ProfessionalMuscleStore.com order!
Use code ELVIA1023 to get 5% off your next Synthetek Order.
For a limited time only, if your order is $300 or greater, they throw in a product of YOUR choice absolutely FREE.


GENOTEC REP
The best and cheapest AAS available. PM me for a list or if you have any questions.


   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
Offline
Posts: 22
Join Date: Oct 2012
01-09-2013, 10:07 PM

Quote:
Originally Posted by turbobusa View Post
How's your joints feeling? T
Perfectly fine, only times my joints hurts are when my estro is crushed badly.
   
Reply With Quote
Old
  (#11)
AnaSCI MEMBER
 
Offline
Posts: 22
Join Date: Oct 2012
01-09-2013, 10:09 PM

Quote:
Originally Posted by Ironbuilt View Post
Liquid dex does that to me too.I don't dare take at night cause I piss all night.. Never had the tabs ..And is this pct or you taken as precaution cause you are prone to estro build up?
Its used as a precaution, not very prone, just rather be proactive than reactive.
   
Reply With Quote
Old
  (#12)
AnaSCI MEMBER
 
GetNekid's Avatar
 
Offline
Posts: 4
Join Date: Jan 2013
01-12-2013, 01:03 AM

Quote:
Originally Posted by turbobusa View Post
Could be estro water coming off of you when you added the ai. I've skipped ais
for a little while then started them again and pissed off some water for a few days then it slows up and I look and feel better. T
Just like lady coming off here cycle... It happens to me every time I don't keep estrogen lower in a cycle and if diet wasn't in check..

   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:16 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.